# SDR N6WA2022030301

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10097
- Aircraft time: 40,418 hours, 31,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 111RJ7001
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOORSTRIP LOOSE IN GALLEY. RESECURED EMERGENCY LIGHT FLOOR STRIP IN GALLEY IAW CRJ550 AMM 33-51-01. OPS. CHECK GOOD.
